Our Products

NYMBEX 6 Plus

(Paracetamol)
60ml & 120ml Suspension​
 
Nymbex™ 6 Plus is formulated to provide rapid relief from mild to moderate pain and fever in children over 6 years old, and has an outstanding safety record when taken in recommended doses

 

Available Pack Sizes:

60ml & 120ml Suspension

Composition:

Each 5ml contains: Paracetamol BP ………..250mg

Mfg. Cibex Specifications


 

Protect from heat, sunlight and moisture
Keep all medicines out of the reach of children

To be sold on the prescription of a registered medical practitioner only

You May Also Like